

Author: Denk Robert
Publisher: Springer Publishing Company
ISSN: 0025-5874
Source: Mathematische Zeitschrift, Vol.257, Iss.1, 2007-09, pp. : 193-224
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this paper we investigate vector-valued parabolic initial boundary value problems
Related content




By Goswami Deepjyoti Pani Amiya K.
Numerical Functional Analysis and Optimization, Vol. 32, Iss. 9, 2011-09 ,pp. :


Parabolic power concavity and parabolic boundary value problems
By Ishige Kazuhiro Salani Paolo
Mathematische Annalen, Vol. 358, Iss. 3-4, 2014-04 ,pp. :


Nonlinear parabolic equations with L 1 data as limit of bilateral problems
By Palmeri M.C.
Asymptotic Analysis, Vol. 27, Iss. 3-4, 2001-01 ,pp. :